S. N. Litvinov

Search this author in Google Scholar

Articles: 1

Uniform equicontinuity for sequences of homomorphisms into the ring of measurable operators

V. I. Chilin, S. N. Litvinov

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 12 (2006), no. 2, 124-130

We introduce a notion of uniform equicontinuity for sequences of functions with the values in the space of measurable operators. Then we show that all the implications of the classical Banach Principle on the almost everywhere convergence of sequences of linear operators remain valid in a non-commutative setting.

All Issues